# SDR A8JA0004

- Difficulty date: August 28, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N575GH
- Make and model: Lear 55LEAR
- Aircraft serial: 042
- Aircraft time: 15,003 hours, 10,700 cycles
- Engine: Garrtt TFE7313
- Engine time: 14,571 hours, 10,351 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Packing
- Part number: S9413565
- Part serial: NA
- Condition: Leaking
- Location: Fuel Heater
- Component: Fuel Heater, Garrtt
- Component part number: 1586705
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING RETURN FLIGHT FROM MWCR TO KHOU, THE NR 1 ENGINE OIL PRESSURE BEGAN TO FLUCTUATE AND DROP.  THE FLIGHT CREW OBSERVED THIS AND REDUCED POWER TO FLIGHT IDLE.  THE NR 1 ENGINE OIL PRESSURE DROPPED BELOW 5 PSI, ILLUMINATING THE LOW OIL PRESSURE LIGHT.  AT THIS POINT, THE FLIGHT CREW ELECTED TO SHUT DOWN THE NR 1 ENGINE AND CONTINUE TO KHOU.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INVESTIGATION, THE OIL LINE PACKING WAS FOUND TO BE LEAKING AT THE FUEL HEATER.  THE ENGINE OIL WAS LEVEL WAS THREE QUARTS LOW.  THE ENGINE OIL WAS SERVICED TO FULL AND THE FUEL HEATER WAS RESEALED WITH NEW PACKINGS.  THE REPLACEMENT PACKING FOR THE LEAKING CONNECTION WAS P/N: S9413-565.
